A Classification Scheme for Positive Solutions of Second Order Nonlinear Iterative Differential Equations
MetadataShow full metadata
This article presents a classification scheme for eventually-positive solutions of second-order nonlinear iterative differential equations, in terms of their asymptotic magnitudes. Necessary and sufficient conditions for the existence of solutions are also provided.
CitationFan, X., Li, W. T., Zhong, C. (2000). A classification scheme for positive solutions of second order nonlinear iterative differential equations. Electronic Journal of Differential Equations, 2000(25), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.